# SDR REXA2022103102334

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 849 TO F.S. 985	INSTALLED A NEW SEAT TRACK P/N 20276-288-0-0A IAW CRJ900AMM 53-00-49-000-801(A07)
